Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 78, Number 4

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 78, Number 4 (1972)
Bull. Amer. Math. Soc. 78 (1972)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 78, Number 4 (1972)
Bull. Amer. Math. Soc. 78 (1972)
More Information
Full-text PDF Free Access     Request Permissions
The annual meeting in Las Vegas
Everett Pitcher and Kenneth A. Ross.
Bull. Amer. Math. Soc. 78 (1972), 497-507
More Information
Full-text PDF Free Access     Request Permissions
The March meeting in New York
Walter Gottschalk.
Bull. Amer. Math. Soc. 78 (1972), 507-508
More Information
Full-text PDF Free Access     Request Permissions
The April meeting in St. Louis
Paul T. Bateman.
Bull. Amer. Math. Soc. 78 (1972), 508-510
More Information
Full-text PDF Free Access     Request Permissions
The April meeting in Berkeley
Kenneth Ross.
Bull. Amer. Math. Soc. 78 (1972), 510
More Information
Full-text PDF Free Access     Request Permissions
Noncobordant foliations of $S^{3} $
William Thurston.
Bull. Amer. Math. Soc. 78 (1972), 511-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298692
Lattices of invariant subspaces
William Arveson.
Bull. Amer. Math. Soc. 78 (1972), 515-519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298451
Mixed boundary value problems for nonstrict hyperbolic equations
Richard Beals.
Bull. Amer. Math. Soc. 78 (1972), 520-521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298225
Hermitian Banach $^{*} $-algebras
T. W. Palmer.
Bull. Amer. Math. Soc. 78 (1972), 522-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298429
Operators with disconnected spectra are dense
Domingo A. Herrero and Norberto Salinas.
Bull. Amer. Math. Soc. 78 (1972), 525-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301535
Extensions of maps in spaces with periodic homeomorphisms
Jan W. Jaworowski.
Bull. Amer. Math. Soc. 78 (1972), 527-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300273
Homotopy groups of finite $H$-spaces
John R. Harper.
Bull. Amer. Math. Soc. 78 (1972), 532-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301731
Majorization-subordination theorems for locally univalent functions
Douglas M. Campbell.
Bull. Amer. Math. Soc. 78 (1972), 535-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0299769
Remarks on some results of Gelfand and Fuks
Victor W. Guillemin.
Bull. Amer. Math. Soc. 78 (1972), 539-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298690
Hecke rings of congruence subgroups
Nelo D. Allan.
Bull. Amer. Math. Soc. 78 (1972), 541-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304563
Basic elements: Theorems from algebraic $K$-theory
David Eisenbud and E. Graham Evans Jr..
Bull. Amer. Math. Soc. 78 (1972), 546-549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297755
Multiple expansions in series of Boas and Buck polynomials
Richard F. De Mar.
Bull. Amer. Math. Soc. 78 (1972), 550-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298023
On the embedding problem for nonsolvable Galois groups of algebraic number fields: Reduction theorems
Jack Sonn.
Bull. Amer. Math. Soc. 78 (1972), 553-557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308080
A generalized Möbius inversion formula
D. C. Lewis.
Bull. Amer. Math. Soc. 78 (1972), 558-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0299485
Nonassociative addition of unbounded operators and a problem of Brezis and Pazy
Paul R. Chernoff.
Bull. Amer. Math. Soc. 78 (1972), 562-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303343
On the realizability of modules over the Steenrod algebra
H. R. Margolis.
Bull. Amer. Math. Soc. 78 (1972), 564-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310885
A representation of a positive linear mapping
Ohoe Kim.
Bull. Amer. Math. Soc. 78 (1972), 568-569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301549
Curvature functions for 2-manifolds with negative Euler characteristic
Jerry L. Kazdan and F. W. Warner.
Bull. Amer. Math. Soc. 78 (1972), 570-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320947
A central limit theorem for a class of $d$-dimensional random motions with constant speed
Luis G. Gorostiza.
Bull. Amer. Math. Soc. 78 (1972), 575-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298735
Some results on separating function algebras
G. L. Csordas and H. B. Reiter.
Bull. Amer. Math. Soc. 78 (1972), 578-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300091
Localization and completion
J. Lambek.
Bull. Amer. Math. Soc. 78 (1972), 582-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297818
Filtered and associated graded rings
Jane Purcell Coffee.
Bull. Amer. Math. Soc. 78 (1972), 584-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297815
Azumaya, semisimple and ideal algebras
M. L. Ranga Rao.
Bull. Amer. Math. Soc. 78 (1972), 588-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311702
Harmonic mappings of spheres
R. T. Smith.
Bull. Amer. Math. Soc. 78 (1972), 593-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298590
Set valued transformations
D. G. Bourgin.
Bull. Amer. Math. Soc. 78 (1972), 597-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324640
A new exact sequence for $K_{2} $ and some consequences for rings of integers
R. Keith Dennis and Michael R. Stein.
Bull. Amer. Math. Soc. 78 (1972), 600-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0302631
Nonseparating function algebras
L. Q. Eifler.
Bull. Amer. Math. Soc. 78 (1972), 604-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300095
Induced representations of $C^{*} $-algebras
Marc A. Rieffel.
Bull. Amer. Math. Soc. 78 (1972), 606-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301519
An existence theorem for a modified space-inhomogeneous, nonlinear Boltzmann equation
Leif Arkeryd.
Bull. Amer. Math. Soc. 78 (1972), 610-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0299146
An inverse problem for Gaussian processes
F. Alberto Grünbaum.
Bull. Amer. Math. Soc. 78 (1972), 615-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300335
Representation of $H^{p} $-functions
D. J. Patil.
Bull. Amer. Math. Soc. 78 (1972), 617-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298017
The spectrum of an automorphism
Stephen Scheinberg.
Bull. Amer. Math. Soc. 78 (1972), 621-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300100
Holomorphic functions on balanced subsets of a Banach space
Richard M. Aron.
Bull. Amer. Math. Soc. 78 (1972), 624-627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0305067
Errata, Volume 78
Bull. Amer. Math. Soc. 78 (1972), 628
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Hyperbolic Manifolds and Holomorphic Mappings, by Shoshichi Kobayashi.
Reviewer: P. Griffiths
Bull. Amer. Math. Soc. 78 (1972), 487-490
Review information
Full-text PDF Free Access
Combinatorial identities, by John Riordan.
Reviewer: Paul R. Stein
Bull. Amer. Math. Soc. 78 (1972), 490-496
Review information
Full-text PDF Free Access